Ask an expert
Question

22 Jul 2011

Norlevo
Hi doc

I took the morning after pill on Sunday, lunch Time. Am i suppose to get my period early?

i am on the pill, Yasmin. I forgot to take it with me on holiday, so i didnt have it for a week, therefore i took the morning after pill, just incase.

please advise?

Answer 464 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It is variable. Some women have bleedin g a few days after taking the morning after pill, other don't.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9320 votes
No
67% - 18605 votes
Vote